# SDR SWIA201437028

- Difficulty date: March 29, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 20,109 hours, 12,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD FLOOR SUPPORT, NEAR THE FWD SIDE OF SERVICE DOOR, IS CORRODED.  C-CHECK, REMOVED AND INSTALLED NEW FLOOR SUPPORT FWD OF SERVICE DOOR IAW SRM.
